# SDR SWAA2022033179334

- Difficulty date: March 1, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO FRAME AT RBL 17 BS 907. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-70-07-0I-1 IDENTIFICATION 1;[02] EVALUATED FRAME ; CRACK LENGTH: 1' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1 FIGURE 102 . TOOL USED CALIPER :ID:ATS2502 DATE DUE:04/2022;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] PARTIAL UPDATED STEP 4.;[05] PARTIAL UPDATED STEPS 1;2 AND 3;[06] PARTIAL UPDATED STEPS; 5;6;7 AND 8;[07] PARTIAL UPDATED STEP 9;[08] REMOVED ACB FRAME AT RBL 17 ; BS 907 IAW SRM 51-40-02-0G-0;[09] RECEIVED NEW FRAME P/N: 147AA1007U57 ; LOT: 1483838-1 ; PO/N: 859032/1.  LOCATED AND DRILLED NEW FRAME AT ACB BS 907 BTW STR 24R TO 24L IAW SRM 51-40-05 REQUEST OK TO INSTALL NEW FRAME .;[10] PARTIAL ENTRY STEPS 1-9 . REQUEST OK TO RE-INSTALL.;[11] VERIFIED CORRECTIVE ACTION #9 AND 10; OK TO INSTALL;[12] BEGAN INSTALL PERMANENT FASTENERS AND 100% TEMPORALLY FASTENERS AT ACB FRAME BS 907 BTW STR 24R TO 24L ; C-20 SEALANT USED AT 09-MAR-2022 04:13 UTC IAW SRM 51-40-02 AND DWG:147A0040 ; ID:0042 ; REV: A.COMPLETED NEW FRAME INSTALLATION BS 907; BETWEEN STR 24L - 24R. I.A.W DWG:147A0040 ID:0042 REV:A; DWG: 147A9409REV: -; DWG: 147A1007 REV:D AND SRM 51-40-02-0G-0.
